# SDR USAA970301

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 296
- Part time: 19,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH AREA CRACKED AT BS 296 STRINGER 17R DOOR FRAME.  CUT OUT DAMAGED SECTION, INSTALLED DOUBLER, REPAIRED PER SRM 51-70-11.  (M)
